# SDR HALA0600396

- Difficulty date: May 27, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 7,209 hours, 17,873 cycles
- Engine: Rroyce BR700715A130
- Engine time: 4,710 hours, 11,586 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: 11519803
- Part serial: 0C0163
- Condition: Malfunctioned
- Location: Nr 2 Eng Temp
- Part time: 7,073 hours, 17,596 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BTB: NR 2 ENGINE PNEU TEMP WENT TO 195 AFTER ENGINE START.  NO PRESSURE INDICATION.  REPLACED NR 2 ENG PNEU TEMP SENSOR PER AMM 36-10-00.  OPS CHKS OK.
